# SDR SCNA20230508143

- Difficulty date: April 17, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY THRESHOLD WEB AT DOOR HAS EVIDECE OF CORROSION AROUND FASTENER HOLES 9.  CORROSION DAMAGE ON FWD CARGO BAY THRESHOLD WEB AT DOOR EVALUATED AND FOUND TO BE OUT OF LIMITS PER B737 SRM 53-30-15-1A-1 FIG 103 DETAIL D. REMOVED AND REPLACED THRESHOLD WEB PER B737 SRM 51-40-02 AND BOEING DRAWING 143A8330 REV A AND SRM 51-40-05.
